Lemsip Max Lemon Sachets
Lemsip Max Cold and Flu Hot Drink Lemon for:
- headache
- fever
- body aches and pains
- sore throat
Each sachet of powder contains Paracetamol 1000mg.
Always read the label
We encourage you to practice good hygiene and physical distancing to help slow the spread of germs. If you are experiencing symptoms of fever, coughing, sore throat or shortness of breath you should seek medical advice from a doctor (including pathology testing) and stay at home. Where any conflict may arise between the Department of Health’s advice and any information on this Website, please follow advice from the Department of Health’s “Health Alerts” Click Here
Lemsip Max Cold and Flu Hot Drink Lemon for:
Each sachet of powder contains Paracetamol 1000mg.
Always read the label